# SDR AALA20110303ORD01

- Difficulty date: March 3, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 30,773 hours, 12,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MCM 2904 FOUND SEAT 4E AFT EMERGENCY LIGHT INOPERATIVE.  FOUND WIRES PULLED FROM LIGHT ASSY.  RE-SECURED WIRING TO LIGHT ASSY.  OPS CHECK NORMAL.
